Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The relation between continuity and differentiability of functions on algebras

Authors: R. F. Rinehart and Jack C. Wilson
Journal: Proc. Amer. Math. Soc. 14 (1963), 134-140
MSC: Primary 46.45
MathSciNet review: 0143059
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Hille and R. S. Phillips, Functional analysis and semigroups, Amer. Math. Soc. Colloq. Publ. Vol. 30, 2nd ed., Amer. Math. Soc., Providence, R. I., 1957. MR 0089373 (19:664d)
  • [2] R. F. Rinehart, Extension of the derivative concept for functions of matrices, Proc. Amer. Math. Soc. 8 (1957), 329-335. MR 0084564 (18:882c)
  • [3] K. Shoda, Ein Kriterium für normale einfache hyperkomplexe Systeme, Proc. Imp. Acad. Japan 10 (1934), 195-197. MR 1568372
  • [4] R. W. Wagner, Differentials and analytic continuation in non-commutative algebras, Duke Math. J. 7 (1940), 677-691. MR 0008075 (4:239a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.45

Retrieve articles in all journals with MSC: 46.45

Additional Information

Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society